MathSciNet Relay Station
MathSciNet bibliographic data
MR1211800 (93m:65057) 65F30 (15A06 15A18)
Elsner, L.; Koltracht, I.; Neumann, M.; Xiao, D. On accurate computations of the Perron root. SIAM J. Matrix Anal. Appl. 14 (1993), no. 2, 456–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement